# SDR 96ZZZX4867

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3064Q
- Make and model: Slnsby T67M260
- Aircraft serial: 2151
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sender
- Part number: 30600018
- Condition: Failed
- Location: Engine Oil
- Part time: 602 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCREWS REPORT ENGINE OIL PRESSURE TOO LOW OR TOO  HIGH DURING GROUND AND FLIGHT OPERATIONS.  ERRONEOUS OIL PRESSURE GAUGE NEEDLE INDICATIONS HAVE CAUSED EMERGENCY LANDINGS.  THE OIL PRESSURE SENDER/TRANSDUCER IS MANUFACTURED BY VDO IN GERMANY AND DISTRIBUTED/TESTED BY B. F. GOODRICH AND INSTRUMENT TECH (P/N 3060-0018, SAL P/N 12634096BFG AND 12634041IT). THE USAFA CO AND HONDO, TX HAVE REPLACED 210 SENDER UNITS.  THE SENDER IS CONNECTED TO A ROCHESTER INSTRUMENT CLUSTER. THE SENDING UNIT AND OIL PRESSSURE GAUGE MAY HAVE AN ELECTRICAL RESISTANCE MISMATCH.  THE CIRCUIT MAY BE UNBALANCED.  IT IS POSSIBLE A 1050 OHM RESISTOR ADDED TO THE CIRCUIT MAY PROVIDE BETTER LASTING RESULTS.  TWO YEARS AND 50,00 FLYING HO
